# SDR UIEA2022070100705

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 95,882 hours, 19,098 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Actuator
- Part number: 273T41202
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LOCK  ACTUATOR  WITH  LEAK .(REMOVED& AND REPLACED NLG&UPLOCK ACTUATOR PER AMM 32-34-02.)
